The bounded approximation property for the predual of the space of bounded holomorphic mappings


Creative Commons License

ÇALIŞKAN E.

STUDIA MATHEMATICA, vol.177, no.3, pp.225-233, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 177 Issue: 3
  • Publication Date: 2006
  • Doi Number: 10.4064/sm177-3-3
  • Journal Name: STUDIA MATHEMATICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.225-233
  • Yıldız Technical University Affiliated: Yes

Abstract

When U is the open unit ball of a separable Banach space E, we show that G(infinity) (U), the predual of the space of bounded holomorphic mappings on U, has the bounded approximation property if and only if E has the bounded approximation property.